lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Von Neumann uniqueness theorem doesn't hold in hyperbolic quantum Mechanics
Växjö University, Faculty of Mathematics/Science/Technology, School of Mathematics and Systems Engineering. Matematik. (Matematisk Modellering)ORCID iD: 0000-0002-9857-0938
2006 (English)In: International Journal of Theoretical Physics, ISSN 0020-7748, Vol. 45, no 10, p. 1869-1890Article in journal (Refereed) Published
Abstract [en]

We proved Von Neumann uniqueness theorem is violated

for hyperbolic QM.

Place, publisher, year, edition, pages
Springer , 2006. Vol. 45, no 10, p. 1869-1890
Keyword [en]
Von Neumann uniqueness theorem
National Category
Physical Sciences
Research subject
Natural Science, Physics
Identifiers
URN: urn:nbn:se:vxu:diva-3881DOI: doi:10.1007/s10773-006-9156-6OAI: oai:DiVA.org:vxu-3881DiVA, id: diva2:203838
Available from: 2007-02-26 Created: 2007-02-26 Last updated: 2016-05-03Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full texthttp://springerlink.com/content

Authority records BETA

Khrennikov, Andrei

Search in DiVA

By author/editor
Khrennikov, Andrei
By organisation
School of Mathematics and Systems Engineering
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 54 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf